Alert archive / Washington / River Flood Warnings in 2016

River Flood Warning 3, NWS Seattle, WA

January 21, 2016Mason County, Washington

NWS Seattle, WA issued this river flood warning at Jan 21, 2016, 3:15 AM PST for Mason County, Washington. It took effect at Jan 21, 2016, 7:00 AM PST. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Jan 21, 2016, 3:15 AM PST (11:15 UTC)
In effect from
Jan 21, 2016, 7:00 AM PST
Expired
Jan 24, 2016, 5:06 AM PST
In force
70 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Mason County, WA

The radar

The Langley Hill radar (KLGX), 72 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skokomish River near Potlatch (SRPW1). The gauge peaked at 17.59 ft at Jan 22, 2016, 12:00 AM PST.

actionminormoderatemajor14161801/2101/2201/2301/2401/25
Action stage
15 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

512 
WGUS46 KSEW 211115
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
315 AM PST THU JAN 21 2016

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 1

Heavy rain over the south slopes of the Olympics will drive the 
Skokomish River above flood stage today...and major flooding is
possible. More than an inch and a half of rain has fallen locally 
on the south slopes of the Olympics overnight...and another 2 to 5
inches of rain is likely today and tonight. The snow level will be 
around 7500 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas. This is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-212015-
/O.NEW.KSEW.FL.W.0003.160121T1500Z-000000T0000Z/
/SRPW1.1.ER.160121T1500Z.160122T0910Z.000000T0000Z.NR/
315 AM PST THU JAN 21 2016

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Skokomish River near Potlatch
* from this morning until further notice.
* At  3:00 AM Thursday the stage was 16.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 7 AM 
  Thursday and crest near 17.5 feet around 1 AM Friday.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
9 follow-up statements
762 
WGUS86 KSEW 212204
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
204 PM PST THU JAN 21 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Bogachiel River near La Push affecting Clallam County.
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 3

                Olympic Peninsula Region

Heavy rain over the Olympic Mountains drove the Skokomish River above
flood stage. The Bogachiel River is also forecast to reach flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC009-220704-
/O.CON.KSEW.FL.W.0004.160122T0300Z-160122T1435Z/
/BOGW1.1.ER.160122T0300Z.160122T0420Z.160122T0535Z.NO/
204 PM PST THU JAN 21 2016

The Flood Warning continues for
  The Bogachiel River near La Push
* From 7 PM Thursday until Friday morning.
* At  1:00 PM Thursday the stage was 32.9 feet.
* Flood stage is 37.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 7 PM 
  Thursday and crest near 37.1 feet around 8 PM Thursday. The river 
  will fall below flood stage tonight.
* Impact...At 37.0 feet...the Bogachiel River will cause flooding of 
  State Highway 110 near the Bogachiel bridge...closing the road.

&&

LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467 4796 12455
      4798 12443       

$$

WAC045-220704-
/O.CON.KSEW.FL.W.0003.000000T0000Z-000000T0000Z/
/SRPW1.1.ER.160121T1518Z.160122T0910Z.000000T0000Z.NR/
204 PM PST THU JAN 21 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until further notice.
* At  1:45 PM Thursday the stage was 17.4 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and crest near 17.5 feet
  around 1 AM Friday.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
288 
WGUS46 KSEW 220546
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
946 PM PST THU JAN 21 2016

...Observed flooding changed from Minor to Major severity for the 
following rivers in Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 4

The Skokomish River will continue to flood tongiht and Friday...with 
the river currently above its major flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas. This is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-221446-
/O.CON.KSEW.FL.W.0003.000000T0000Z-000000T0000Z/
/SRPW1.3.ER.160121T1518Z.160122T0415Z.000000T0000Z.NR/
946 PM PST THU JAN 21 2016

...Observed flooding increased from Minor to Major severity...
The Flood Warning continues for 
 The Skokomish River near Potlatch
* Until further notice.
* At  9:30 PM Thursday the stage was 17.5 feet.
* Flood stage is 16.5 feet.
* Major flooding is occurring and Minor flooding is forecast.
* Impact...At 17.5 feet...the Skokomish River will cause major 
  flooding...with deep and quick flood waters inundating some 
  residential areas...many roads...and much of the farm land in the 
  Skokomish Valley. 

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
981 
WGUS86 KSEW 221205
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
404 AM PST FRI JAN 22 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 6

The Skokomish River will be above its major flood stage this morning. 
It should start falling gradually later today...and it will probably
fall below flood stage late Saturday or Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas. This is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-222104-
/O.CON.KSEW.FL.W.0003.000000T0000Z-000000T0000Z/
/SRPW1.3.ER.160121T1518Z.160122T0945Z.000000T0000Z.NR/
404 AM PST FRI JAN 22 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until further notice.
* At  3:45 AM Friday the stage was 17.5 feet.
* Flood stage is 16.5 feet.
* Major flooding is occurring and Major flooding is forecast.
* Impact...At 17.5 feet...the Skokomish River will cause major 
  flooding...with deep and quick flood waters inundating some 
  residential areas...many roads...and much of the farm land in the 
  Skokomish Valley. 

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
005 
WGUS86 KSEW 222047
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1247 PM PST FRI JAN 22 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 7

                Olympic Peninsula Region

The Skokomish River will gradually recede and is forecast to fall
below flood stage Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington.

&&

WAC045-230547-
/O.CON.KSEW.FL.W.0003.000000T0000Z-000000T0000Z/
/SRPW1.3.ER.160121T1518Z.160122T0945Z.000000T0000Z.NR/
1247 PM PST FRI JAN 22 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until further notice.
* At 12:30 PM Friday the stage was 17.5 feet.
* Flood stage is 16.5 feet.
* Major flooding is occurring and Major flooding is forecast.
* Impact...At 17.5 feet...the Skokomish River will cause major 
  flooding...with deep and quick flood waters inundating some 
  residential areas...many roads...and much of the farm land in the 
  Skokomish Valley. 

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
325 
WGUS86 KSEW 230601
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1001 PM PST FRI JAN 22 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 8

                Olympic Peninsula Region

The Skokomish river will continue to slowly recede through Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-231501-
/O.EXT.KSEW.FL.W.0003.000000T0000Z-160124T1700Z/
/SRPW1.3.ER.160121T1518Z.160122T0945Z.160124T0800Z.NR/
1001 PM PST FRI JAN 22 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Sunday morning.
* At  9:45 PM Friday the stage was 17.4 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage early Sunday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
786 
WGUS86 KSEW 231455
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
655 AM PST SAT JAN 23 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 9

                Olympic Peninsula Region

The Skokomish river will continue to slowly recede through Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-232355-
/O.CON.KSEW.FL.W.0003.000000T0000Z-160124T1700Z/
/SRPW1.3.ER.160121T1518Z.160122T0945Z.160124T0800Z.NR/
655 AM PST SAT JAN 23 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Sunday morning.
* At  6:45 AM Saturday the stage was 17.2 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage early Sunday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

ALBRECHT
weather.gov/seattle
682 
WGUS86 KSEW 232355
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
355 PM PST SAT JAN 23 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 10

                Olympic Peninsula Region

The Skokomish River will continue receding and is forecast to fall
below flood stage late tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington. 

&&

WAC045-240855-
/O.EXT.KSEW.FL.W.0003.000000T0000Z-160124T1612Z/
/SRPW1.3.ER.160121T1518Z.160122T0945Z.160124T0712Z.NR/
355 PM PST SAT JAN 23 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Sunday morning.
* At 3:30 PM Saturday, the stage was 16.9 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will fall below flood stage
  tonight.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
857 
WGUS86 KSEW 240550
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
950 PM PST SAT JAN 23 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 11

                Olympic Peninsula Region


The Skokomish River will continue receding and fall below flood stage
late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington. 

&&

WAC045-241450-
/O.CON.KSEW.FL.W.0003.000000T0000Z-160124T1612Z/
/SRPW1.3.ER.160121T1518Z.160122T0945Z.160124T0712Z.NR/
950 PM PST SAT JAN 23 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Sunday morning.
* At  9:30 PM Saturday the stage was 16.6 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage tonight.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
742 
WGUS86 KSEW 241306
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
506 AM PST SUN JAN 24 2016

...The Flood Warning has ended for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 12

                Olympic Peninsula Region

The Skokomish River has fallen below flood stage and will continue to slowly recede.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-241336-
/O.CAN.KSEW.FL.W.0003.000000T0000Z-160124T1612Z/
/SRPW1.3.ER.160121T1518Z.160122T0945Z.160124T0845Z.NR/
506 AM PST SUN JAN 24 2016

The Flood Warning has ended for
  The Skokomish River near Potlatch
* At  5:00 AM Sunday the stage was 16.3 feet.
* Flood stage is 16.5 feet.
* Fell below flood stage early this morning.
* Forecast...The river fell below flood stage 12:45 AM Sunday early 
  this morning and will continue to fall.
* Impact...At 15.5 feet...the Skokomish River will locally spill over 
  its banks into low areas of the Skokomish Valley.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

ALBRECHT
weather.gov/seattle

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 2:32 AM PST, 43 minutes earlier.

Area forecast discussion, Jan 21, 2:32 AM PST, 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
232 AM PST THU JAN 21 2016

CORRECTED SNOW LEVEL IN THE HYDROLOGY SECTION.

.SYNOPSIS...RAIN WILL CONTINUE ACROSS WESTERN WASHINGTON INTO FRIDAY
MORNING AS A FRONTAL SYSTEM MOVES SLOWLY THROUGH. ANOTHER SYSTEM
WILL BRING LIGHTER RAIN SATURDAY AS IT LIFTS NORTHEAST ACROSS THE
PACIFIC NORTHWEST. DRIER WEATHER IS LIKELY SUNDAY AND ESPECIALLY
MONDAY AS AN UPPER RIDGE BUILDS OVER THE REGION. ANOTHER FRONTAL
SYSTEM SHOULD ARRIVE BY TUESDAY FOR A RETURN TO WET WEATHER.

&&

.SHORT TERM...A WARM FRONT IS MOVING NORTHEAST ACROSS WESTERN
WASHINGTON EARLY THIS MORNING...WHICH HAS BROUGHT WIDESPREAD LIGHT
TO MODERATE RAIN BACK TO THE AREA OVERNIGHT. MORE THAN 1.5 INCHES
OF RAIN HAS FALLEN LOCALLY OVER THE SOUTH SLOPES OF THE OLYMPICS.
TEMPERATURES AT 2 AM WERE IN THE 40S TO LOWER 50S. THE SNOW LEVEL
IS GENERALLY 5000 TO 6500 FT...BUT EASTERLY WINDS ARE KEEPING THE
SNOW LEVEL AT THE SURFACE THROUGH THE CASCADE PASSES.

STEADY PRECIPITATION -- LOCALLY HEAVY -- WILL CONTINUE THROUGH
TONIGHT AS THE WARM FRONT SLOWLY LIFTS NORTHWARD AND A COLD FRONT
MOVES FROM THE OFFSHORE WATERS INTO WESTERN WASHINGTON. SOUTHWEST
WINDS OF 40 TO 55 KT AT 850 MB WILL CONTINUE THROUGH THIS
EVENING THEN EASE LATER TONIGHT...AND ANOTHER 2 TO 5 INCHES OF
PRECIPITATION WILL FALL OVER THE OLYMPICS AND AROUND MOUNT BAKER.
IT WILL BE WINDY AT THE COAST AND IN THE NORTH INTERIOR...WITH
WINDS OF 20 TO 30 MPH AND LOCAL GUSTS TO 40 TO 45 MPH.

THE SNOW LEVEL WILL BE 6500 TO 7500 FT OVER MOST OF THE FORECAST
AREA...BUT EASTERLY FLOW IN THE PASSES WILL KEEP PRECIPITATION
FALLING AS SNOW IN THE CASCADES PASSES MUCH OF TODAY. ANOTHER 4 TO
8 INCHES IS LIKELY AT SNOQUALMIE AND STEVENS PASSES TODAY...AND
WE WILL ISSUE A WINTER WEATHER ADVISORY.

PRECIPITATION WILL CONTINUE BUT DECREASE OVER WESTERN WASHINGTON
FRIDAY AS THE FRONT WEAKENS AND SLOWLY MOVES EAST. THE SNOW LEVEL
WILL FALL TO AROUND 4500 FT.

ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE OFFSHORE WATERS OF
NORTHERN CALIFORNIA LATE FRIDAY...THEN WEAKEN AS IT LIFTS
NORTHEAST ACROSS THE PACIFIC NORTHWEST FRIDAY NIGHT THROUGH
SATURDAY NIGHT. MODELS DIFFER SOMEWHAT ON THE TRACK OF THIS
FEATURE...BUT TI SHOULD BRING SOME PRECIPITATION ESPECIALLY TO THE
SOUTHEAST PORTION OF THE FORECAST AREA. THE SNOW LEVEL WILL BE
AROUND 3500 FT. MCDONNAL

.LONG TERM...A WEAK UPPER SHORTWAVE COULD BRING SOME LIGHT SHOWERS
SUNDAY AND SUNDAY NIGHT...BEFORE A BUILDING UPPER RIDGE MOVES FROM
THE OFFSHORE WATERS TO THE PACIFIC NORTHWEST COAST ON MONDAY.
CONFIDENCE IS NOT HIGH ENOUGH TO REMOVE MENTION OF SHOWERS FROM
THE FORECAST YET...BUT THERE IS A GOOD CHANCE MONDAY WILL BE A
MAINLY DRY DAY FOR BOTH THE LOWLANDS AND MOUNTAINS. ANOTHER FRONT
WILL MOVE INTO THE AREA MONDAY NIGHT OR TUESDAY...PROBABLY
FOLLOWED BY YET ANOTHER ON WEDNESDAY. THE GFS SHOWS THESE TWO
FEATURES TO BE FAIRLY WEAK...WHILE THE ECMWF IS CONSIDERABLY
WETTER. MCDONNAL

&&

.AVIATION...A FRONTAL BOUNDARY WILL REMAIN OVER THE REGION
TODAY FOR RAIN ACROSS THE REGION. THE AIR MASS IS MOIST AND STABLE.
THE FLOW ALOFT IS WESTERLY. SURFACE FLOW IS OFFSHORE WITH CIGS
MAINLY NEAR 3000 FT. SHOWERS WILL CONTINUE TONIGHT AS THIS SYSTEM
SLOWLY EXITS. 33

KSEA...RAIN CONTINUES TODAY. SURFACE WINDS WILL REMAIN S/SE TO 10
KT. CIGS NEAR 3000 FT. 33

&&

.MARINE...A STRONG FRONT WILL SLOWLY MOVE INLAND TODAY. GALE
WARNINGS REMAIN IN EFFECT FOR THE COASTAL WATERS...STRAIT OF JUAN DE
FUCA AND NORTHERN INLAND WATERS.

WINDS WILL EASE ON FRIDAY WITH WEAK HIGH PRES OVER THE REGION. A 995
MB LOW WILL WEAKEN AS IT SHIFTS EAST INTO NORTHERN OREGON ON
SATURDAY. HIGH PRESSURE WILL BRING GENERALLY LIGHT WINDS ON SUNDAY.
33

&&

.HYDROLOGY...MORE THAN AN INCH OF RAIN HAS FALLEN ON SOME AREAS OF
THE SOUTH FACING OLYMPICS OVERNIGHT. MODELS INDICATE ANOTHER 2 TO
5 INCHES IS LIKELY THERE THROUGH TONIGHT...WITH THE SNOW LEVEL
AROUND 7500 FT. THE SKOKOMISH RIVER HAS BEGUN RISING AGAIN...AND IT
SHOULD REACH FLOOD STAGE TODAY AND CREST NEAR ITS MAJOR FLOOD STAGE
TONIGHT. WE WILL ISSUE A FLOOD WARNING IN THE NEXT COUPLE HOURS.

OTHER WESTERN WASHINGTON RIVERS FLOWING OFF THE OLYMPICS AND THE
NORTH CASCADES WILL ALSO RISE SIGNIFICANTLY. HOWEVER NORTHWEST RIVER
FORECAST CENTER GUIDANCE SHOWS THESE RIVERS CRESTING BELOW FLOOD
STAGE.

OUTSIDE OF THE SKOKOMISH THE NEXT COUPLE OF DAYS...RIVER FLOODING IS
NOT EXPECTED THE NEXT 7 DAYS. MCDONNAL

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     CASCADES OF SNOHOMISH AND KING COUNTIES.

     FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR HOOD CANAL AREA-LOWER
     CHEHALIS VALLEY AREA-OLYMPICS.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 7 PM PST THIS EVENING
     FOR GRAYS HARBOR BAR.

     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CENTRAL U.S.
     WATERS STRAIT OF JUAN DE FUCA-COASTAL WATERS FROM CAPE
     FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL WATERS FROM
     CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL WATERS FROM
     JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL WATERS
     FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-COASTAL
     WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
     COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT
     10 NM-EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
     NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS.

     GALE WARNING UNTIL 10 AM PST THIS MORNING FOR WEST ENTRANCE U.S.
     WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 7 PM PST THIS EVENING FOR ADMIRALTY
     INLET.

     SMALL CRAFT ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR PUGET
     SOUND AND HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:50 AM PSTWinter Weather AdvisorySEW13 hr
Jan 21, 8:58 AM PSTSmall Craft Advisory for Hazardous SeasSEW42 hr
Jan 21, 11:42 AM PSTRiver Flood WarningSEWClallam19 hr
Jan 21, 12:50 PM PSTAreal Flood AdvisorySEWGrays Harbor, Island, Jefferson, King, Kitsap, Mason and 3 more9 hr

Nearby

River Flood Warnings in Washington, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.